DSpace Repository

Risk of cancer in Turkish patients after treatment with TNF antagonists

Show simple item record

dc.contributor.author Pay, S.
dc.contributor.author Öztürk, M.A.
dc.contributor.author Can, G.
dc.contributor.author Cefle, A.
dc.contributor.author Çobankara, Veli.
dc.contributor.author Erer, B.
dc.contributor.author Göǧüş, F.
dc.contributor.author Hatemi, G.
dc.contributor.author Inanç, N.
dc.contributor.author Karaaslan, Y.
dc.contributor.author Karadaǧ, Ö.
dc.contributor.author Krakoç, Y.
dc.contributor.author Kasapoǧlu, E.
dc.contributor.author Kaşifoǧlu, T.
dc.contributor.author Keser, G.
dc.contributor.author Koca, S.
dc.contributor.author Öktem, S.
dc.contributor.author Özer, H.T.E.
dc.contributor.author Sayarhoǧlu, M.
dc.contributor.author Soy, M.
dc.contributor.author Şentürk, T.
dc.contributor.author Temel, M.
dc.contributor.author Terzioģlu, E.
dc.contributor.author Tiryaki, O.
dc.contributor.author Türk, T.
dc.contributor.author Yücel, E.
dc.date.accessioned 2019-08-16T12:19:58Z
dc.date.available 2019-08-16T12:19:58Z
dc.date.issued 2008
dc.identifier.issn 14620324 (ISSN)
dc.identifier.uri http://acikerisim.pau.edu.tr:8080/xmlui/handle/11499/7329
dc.language.iso English
dc.publisher Oxford University Press
dc.relation.isversionof 10.1093/rheumatology/ken026
dc.rights info:eu-repo/semantics/openAccess
dc.subject adalimumab
dc.subject etanercept
dc.subject infliximab
dc.subject antirheumatic agent
dc.subject tumor necrosis factor alpha
dc.subject adult
dc.subject ankylosing spondylitis
dc.subject cancer risk
dc.subject drug substitution
dc.subject drug withdrawal
dc.subject female
dc.subject health survey
dc.subject hematologic malignancy
dc.subject human
dc.subject juvenile rheumatoid arthritis
dc.subject letter
dc.subject major clinical study
dc.subject male
dc.subject priority journal
dc.subject psoriatic arthritis
dc.subject rheumatoid arthritis
dc.subject risk assessment
dc.subject risk factor
dc.subject solid tumor
dc.subject Turkey (republic)
dc.subject adolescent
dc.subject arthritis
dc.subject chemically induced disorder
dc.subject clinical trial
dc.subject drug antagonism
dc.subject middle aged
dc.subject multicenter study
dc.subject neoplasm
dc.subject Adolescent
dc.subject Adult
dc.subject Antirheumatic Agents
dc.subject Arthritis
dc.subject Female
dc.subject Humans
dc.subject Male
dc.subject Middle Aged
dc.subject Neoplasms
dc.subject Risk Assessment
dc.subject Tumor Necrosis Factor-alpha
dc.title Risk of cancer in Turkish patients after treatment with TNF antagonists
dc.type Letter
dc.relation.journal Rheumatology
dc.contributor.authorID 0000000312647971
dc.identifier.volume 47
dc.identifier.issue 4
dc.identifier.startpage 548
dc.identifier.endpage 549
dc.relation.publicationCategory Uluslararası Hakemli Dergi
dc.identifier.index Scopus


Files in this item

This item appears in the following Collection(s)

Show simple item record